MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 4F DL MBPLUS (3CG); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 4F DL MBPLUS (3CG); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A batch history review (bhr) of regx2173 showed one other similar product complaint(s) from this batch number.The complaints for this batch number have been reported from the same facility.
 
Event or Problem Description
It was reported by the customer "on day of insertion picc without blood return and difficulty flushing.Line pulled back (tip in atrium) but line continued to have issues.Line declotted about every 2 days until (b)(6) 2023 when line rewired by ir (pt could not tolerate bedside procedure).1/31 referred to onc picc team for evaluation of exchanged ir picc.Line found kinked under statseal ring pulled back and redressed.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.
 
Event or Problem Description
It was reported by the customer "on day of insertion picc without blood return and difficulty flushing.Line pulled back (tip in atrium) but line continued to have issues.Line declotted about every 2 days until (b)(6) 2023 when line rewired by ir (pt could not tolerate bedside procedure).On 1/31 patient was referred to onc picc team for evaluation of exchanged ir picc.Line found kinked under statseal ring pulled back and redressed." no other information was provided.Additional information received 2/28/2023: admission diagnosis is malignant neoplasm of endometrium.Catheter was secured with securacath.Customer reports there was no long-term harm for the patient.
 
Event or Problem Description
It was reported by the customer "on day of insertion picc without blood return and difficulty flushing.Line pulled back (tip in atrium) but line continued to have issues.Line declotted about every 2 days until (b)(6) 2023 when line rewired by ir (pt could not tolerate bedside procedure).On (b)(6): referred to onc picc team for evaluation of exchanged ir picc.Line found kinked under statseal ring pulled back and redressed." no other information was provided.Additional information received on 2/28/2023: admission diagnosis is malignant neoplasm of endometrium.Catheter was secured with securacath.Customer reports there was no long-term harm for the patient.Additional information received on 5/25/2023: catheter inserted 11cm above the antecubital fossa with 3cm left external to the patient.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.

Brand Name
POWERPICC PROVENA 4F DL MBPLUS (3CG)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla olsen
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16461538
Report Number3006260740-2023-00601
Device Sequence Number12390816
Product Code LJS
UDI-Device Identifier00801741154744
UDI-Public(01)00801741154744
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberN/A
Device Catalogue NumberS1274108D1
Device Lot NumberREGX2173
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2023
Supplement Date Received by Manufacturer02/28/2023
05/25/2023
Initial Report FDA Received Date03/01/2023
Supplement Report FDA Received Date03/23/2023
06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexUnknown
Patient Weight72 KG